# SDR CA970130022

- Difficulty date: January 22, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 1900C
- Engine: Pwa PT6A65B
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 1143840202
- Condition: Cracked
- Location: Cockpit Rt
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) PLANE WAS AT 24,000 FEET CRUISING ALTITUDE WHEN R/H WINDSHIELD CRACKED IN PIECES. AIRCRAFT MADE AN UNSCHEDULED, SAFE, LANDING FOR REPAIR.
